# SDR UALA2011042502014

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 59,379 hours, 20,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LIGHTING INOP, INTERMITTENT BETWEEN MID LAV AND OVERWING EXIT.  REPLACED EEL LIGHT FEEDER CABLE AT OVERWING AREA.  OPS TESTED NORMAL.
